Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Inhaled silver spray pain, chest pain, tingling hands and feet, sleeping a lot. Anything I can do?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11707 Questions
inhaled silver spray paint 5 days ago.
the project took longer then I thought; to wear a mask.

its Sunday. still:
- hands and feet are on/off numb-ish and tingly feeling.
- sleeping a lot (slept all day Wed.) I never do this..
- chest hurts..
- especially back - between shoulder blades, front.. left side too.
(worried about heart damage.. )

Just 1 hour of spray painting an architecture model, so stupid.

I had a stressful..
and thought it was stress from that causing chest pain..
it took me 24 hours to associate it was likely spray paint..
as my feet etc XXXXXXX feel tingly"
so thats not so smart for a usually intelligent person..

and now wondering if i need to go to ER ..

or wait it out.. what could they do..

Is there anything i can do to get this out of my system?
take vitamin b12..
Posted Sat, 22 Sep 2012 in Environmental and Occupational Hazards
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.
The exposure to spray paint fumes can cause symptoms like numbness in the extremities and chest pain. Most of the times these symptoms are self limiting. Since you have already been exposed, nothing much can be done to reverse the effect.
If the symptoms are mild then you can self monitor yourself for any deterioration of symptoms and take plenty of fluids and inhale deeply in fresh air or hyperbaric oxygen as most of its metabolites are exhaled out.
You can take some activated charcoal for symptomatic relief. The symptoms will gradually subside in 4-5 days.
Taking Vitamin B 12 supplements might also help to some extent.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor